MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558880
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of balloon rx tunnel detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was attempted to be used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure for stone treatment on (b)(6) 2026.During the procedure, resistance was felt by the physician when passing the balloon down the working channel.Upon exchange and retrieval, resistance was encountered again and the black catheter segment housing the guidewire (rapid exchange or rx tunnel) began to peel off.The rx tunnel dislodged into the working channel of the duodenal scope and forceps were used to remove it from the scope.It was reported that no portion of the detached piece fell into the patient.A photo of the complaint device showed the rx tunnel detached outside the patient.The procedure was completed with another cre rx dilatation balloon.There were no patient complications reported as a result of this event.The patient condition following procedure was reported to have fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of balloon rx tunnel detachment.Block h11: investigation results.The device was not returned for analysis; therefore, a technical analysis could not be performed.However, media analysis showing evidence that the rx tunnel was detached.No other problems with the device were noted.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24366786
Report Number3005099803-2026-00627
Device Sequence Number12065846
Product Code FGE
UDI-Device Identifier08714729965435
UDI-Public(01)08714729965435(17)271017(10)35085466
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558880
Device Catalogue NumberM00558880
Device Lot Number0035085466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale